Request file

Review/Citation:  Badea, C., Grivaux, S., Müller, Vladimír. The rate of convergence in the method of alternating projections. ST PETERSBURG MATHEMATICAL JOURNAL. 2012, 23(3), 413-434. ISSN 1061-0022

Requested document:  Muller1.pdf - Publisher’s postprint

The requested document is not available in open access mode. But it is possible to ask the author for a copy of the document through the form below. If your application is accepted, you will receive a document by e - mail.

Fields marked with * are obligatory.

(Universities, research institutions, associations …)

Here. *